# SDR CALA2014031700334

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 50,275 hours, 16,082 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUNDED ON THE FRAME HOLES WHICH ATTACH THE BRACKET BETWEEN STRINGER 8L - STRINGER 9L, STATION 500A, L=0.25INCHES.  FABRICATED ANGLES IAW EA 5310-04716 STEP 9 FIG 3 LOCATED & DRILLED THE HOLE IN THE REPAIR PART.  INSTALLED REPAIR PARTS, APPLIED CIC AT REWORKED AREA.  ACP RII INSPECTION PER ALL CRITICAL STEPS IN GMM 09-25-05.
